Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Pain in the testicles, white substance on the penis with itching. Reason?

I did sex with one women in nov 2011 and after 1 month i saw that some white layer in my pennis . So i took some treatement with a doctor but after 1 week i felf some pain in my testicles. and some fewer. I don t knw reason. But now in jan 2013 . I am feeling somw time fewer and my pennis also itching and burning some time. testicles paining a little bit. feeling musles pain every time
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query. based on the facts that you have posted it appears that you have acquired Genito Urinary tract infection due to unprotected sex.along with Orchitis.
Consult qualified Urologist for clinical examination .You may need to get some tests like
1) Routine Urine Test.
2) Urine culture
3) Blood test to rule out STD.and Diabetes.
3) Ultrasound scanning of the scrotum done to confirm the diagnosis.
Please take some antibiotics like Doxycycline along with anti inflammatory drug like Diclofenac twice daily for 10 days.
Get prescription of these drugs from your family Physician.

Answered: Mon, 4 Feb 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor